一类半线性退化反应扩散方程组的有限行波解

王术

数学学报 ›› 2003, Vol. 46 ›› Issue (4) : 733-738.

数学学报 ›› 2003, Vol. 46 ›› Issue (4) : 733-738. DOI: 10.12386/A2003sxxb0098
论文

一类半线性退化反应扩散方程组的有限行波解

    王术
作者信息 +

Finite Travelling Waves for a Semilinear Degenerate Reaction-Diffusion System

    Shu WANG
Author information +
文章历史 +

摘要

本文考虑一类半线性退化反应扩散方程组有限行波解的存在性与不存在性,以及有限行波解存在的充要条件与大时间行为被获得.

Abstract

In this paper, the existence and nonexistence of finite travelling waves (FTWs) for a semilinear degenerate reaction-diffusion system is studied. Necessary and sufficient conditions for the existence, and large time behaviors of FTWs are obtained.

关键词

整体解 / 退化反应扩散系统 / 爆破 / 有限行波解

引用本文

导出引用
王术. 一类半线性退化反应扩散方程组的有限行波解. 数学学报, 2003, 46(4): 733-738 https://doi.org/10.12386/A2003sxxb0098
Shu WANG. Finite Travelling Waves for a Semilinear Degenerate Reaction-Diffusion System. Acta Mathematica Sinica, Chinese Series, 2003, 46(4): 733-738 https://doi.org/10.12386/A2003sxxb0098

275

Accesses

0

Citation

Detail

段落导航
相关文章

/